No Cover Image

Journal article 342 views

A numerical model of peritectic transformation / A. Das, I. Manna, S.K. Pabi, Amit Das

Acta Materialia, Volume: 47, Issue: 4, Pages: 1379 - 1388

Swansea University Author: Amit Das

Full text not available from this repository: check for access using links below.

Published in: Acta Materialia
ISSN: 13596454
Published: 1999
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa34643
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Engineering
Issue: 4
Start Page: 1379
End Page: 1388